# SDR SWAA011153

- Difficulty date: April 14, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,023 hours, 58,431 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 6554401
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 4 KRUGER FLAP IN TRANSIT LIGHT WOULD NOT EXTINGUISH AT FLAPS 10 DEG POSITION. R&R NR 4 KRUGER FLAP DOWN SENSOR PER MM & BAC WDM.  OPS CHECK GOOD.
